# SDR DALA2020013000700

- Difficulty date: January 29, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 41,242 hours, 21,358 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Damaged
- Location: Frame 36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND IN OPEN HOLES (2 E/A) LOCATED ON PRESSURE PANEL AT FRAME 36 RH SIDE AND -Y1292+2", AND OTHER -Y1292+3" A CRACKS THAT DOES NOT EXCEED THE AUTHORIZED REPAIR AREA WAS FOUND AT THE PRESSURE PLATE AREA BETWEEN FR 35RH AND FRAME 36 RH. REPAIR ON OPEN HOLES LOCATED PRESSURE PANEL AT FRAME 36 R/H SIDE AND Y1292+5", AND OTHER -Y1292+3" (2 E/A) BETWEEN FR35 AND FR36 WAS ACCOMPLISHED WITH WORK CARD 5311-01171-04B.
